Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fields of values of a matrix


Author: Wallace Givens
Journal: Proc. Amer. Math. Soc. 3 (1952), 206-209
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047004-9
MathSciNet review: 0047004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. V. Parker, Characteristic roots and fields of values of a matrix, Bull. Amer. Math. Soc. vol. 57 (1951) pp. 103-108. MR 0039684 (12:581f)
  • [2] O. Toeplitz, Das algebraische Analogon zu einem Satz von Fejér, Math. Zeit, vol. 2 (1918) pp. 187-197. MR 1544315

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047004-9
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society